# SDR AWXA960134

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0480 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AT ROW 3 AND ROW 4 INOPERATIVE.  REPLACED FUSE ON BATTERY PACK.  (X)
